Alert archive / Florida / Small Craft Advisories in 2024

Small Craft Advisory 13, NWS Melbourne, FL

February 3, 2024

NWS Melbourne, FL issued this small craft advisory at Feb 3, 2024, 2:49 AM EST. It took effect at Feb 4, 2024, 7:00 AM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2024, 2:49 AM EST (07:49 UTC)
In effect from
Feb 4, 2024, 7:00 AM EST
Expired
Feb 5, 2024, 3:00 AM EST
In force
20 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

419 
WHUS72 KMLB 030749
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
249 AM EST Sat Feb 3 2024

AMZ570-572-575-031600-
/O.NEW.KMLB.SC.Y.0013.240204T1200Z-240205T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
249 AM EST Sat Feb 3 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM EST
MONDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots 
  and seas 4 to 7 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 7 AM Sunday to 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
064 
WHUS72 KMLB 031501
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1001 AM EST Sat Feb 3 2024

AMZ570-572-575-040900-
/O.CON.KMLB.SC.Y.0013.240204T1200Z-240205T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1001 AM EST Sat Feb 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
4 AM EST MONDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots 
  and seas 4 to 7 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 7 AM Sunday to 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
111 
WHUS72 KMLB 040717
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
217 AM EST Sun Feb 4 2024

AMZ555-041530-
/O.EXB.KMLB.SC.Y.0013.240204T1200Z-240205T0300Z/
/O.NEW.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
217 AM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING...
...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, southeast winds near 20
  knots with gusts up to 30 knots expected. For the Gale Watch,
  north winds 25 to 30 knots with gusts up to 45 knots and seas 
  10 to 15 feet possible.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Small Craft Advisory, from 7 AM this morning to 
  10 PM EST this evening. For the Gale Watch, from late Monday 
  night through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ570-572-575-041530-
/O.EXT.KMLB.SC.Y.0013.240204T1200Z-240205T0300Z/
/O.NEW.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
217 AM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, southeast winds near 20
  knots with gusts up to 30 knots and seas 4 to 7 feet expected.
  For the Gale Watch, north winds 25 to 35 knots with gusts up to
  45 knots and seas 11 to 16 feet possible.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Small Craft Advisory, from 7 AM this morning to 
  10 PM EST this evening. For the Gale Watch, from late Monday 
  night through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ550-552-041530-
/O.NEW.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
217 AM EST Sun Feb 4 2024

...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

* WHAT...North winds 25 to 30 knots with gusts up to 40 knots 
  and seas 9 to 14 feet possible.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From late Monday night through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
952 
WHUS72 KMLB 041509
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1009 AM EST Sun Feb 4 2024

AMZ555-570-572-575-050300-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-240205T0300Z/
/O.CON.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1009 AM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 knots
  with gusts up to 30 knots and seas 5 to 7 feet. For the Gale
  Watch, north winds 25 to 35 knots with gusts up to 45 knots and
  seas 10 to 16 feet possible.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler Beach
  to Jupiter Inlet 20-60 nm.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from late Monday night through 
  late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ550-552-050300-
/O.CON.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
1009 AM EST Sun Feb 4 2024

...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...

* WHAT...North winds 25 to 30 knots with gusts up to 40 knots and
  seas 9 to 14 feet possible.

* WHERE...Flagler Beach to Sebastian Inlet 0-20 nm.

* WHEN...From late Monday night through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
907 
WHUS72 KMLB 042053
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
353 PM EST Sun Feb 4 2024

AMZ555-575-050300-
/O.EXT.KMLB.SC.Y.0013.000000T0000Z-240205T0000Z/
/O.EXT.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
353 PM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south to southwest winds 15
  to 20 knots with gusts up to 30 knots. For the Gale Watch, north
  winds 25 to 35 knots with gusts up to 45 knots and seas 13 to 
  18 feet possible.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-60 nm.

* WHEN...For the Small Craft Advisory, until 7 PM EST this 
  evening. For the Gale Watch, from Monday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ570-050300-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-240205T0300Z/
/O.EXT.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
353 PM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south to southwest winds 
  15 to 25 knots with gusts up to 35 knots and seas 6 to 7 feet. 
  For the Gale Watch, north winds 25 to 35 knots with gusts up to 
  45 knots and seas 13 to 18 feet possible.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from Monday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ572-050300-
/O.CON.KMLB.SC.Y.0013.000000T0000Z-240205T0300Z/
/O.EXT.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
353 PM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south to southwest winds 15
  to 25 knots with gusts up to 35 knots and seas 5 to 7 feet. For
  the Gale Watch, north winds 25 to 35 knots with gusts up to 45 
  knots and seas 13 to 18 feet possible.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from Monday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ550-050300-
/O.EXT.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
353 PM EST Sun Feb 4 2024

...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots and
  seas 8 to 14 feet possible.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...From Monday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ552-050300-
/O.EXT.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
353 PM EST Sun Feb 4 2024

...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 9 to 14 feet possible.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From Monday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
958 
WHUS72 KMLB 050242
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
942 PM EST Sun Feb 4 2024

AMZ570-050800-
/O.EXT.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/
/O.CON.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
942 PM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, seas 6 to 7 feet. For the 
  Gale Watch, north winds 25 to 35 knots with gusts up to 45 
  knots and seas 13 to 18 feet possible.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Small Craft Advisory, until 3 AM EST Monday. 
  For the Gale Watch, from Monday evening through late Tuesday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ572-050800-
/O.EXT.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/
/O.CON.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
942 PM EST Sun Feb 4 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, seas 6 to 7 feet. For the 
  Gale Watch, north winds 20 to 30 knots with gusts up to 45 
  knots and seas 13 to 18 feet possible.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...For the Small Craft Advisory, until 3 AM EST Monday. 
  For the Gale Watch, from Monday evening through late Tuesday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ550-050800-
/O.CON.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
942 PM EST Sun Feb 4 2024

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 8 to 13 feet possible.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...From Monday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ552-555-575-050800-
/O.CON.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
942 PM EST Sun Feb 4 2024

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...North winds 20 to 30 knots with gusts up to 45 knots 
  and seas 12 to 17 feet possible.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 
  nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From Monday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
149 
WHUS72 KMLB 050819
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
319 AM EST Mon Feb 5 2024

AMZ570-051630-
/O.EXP.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/
/O.UPG.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 13 to 18 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 10 PM this evening to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ572-051630-
/O.EXP.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/
/O.UPG.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0600Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 13 to 18 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...From 1 AM Tuesday to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ550-051630-
/O.UPG.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 8 to 13 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...From 10 PM this evening to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ552-555-575-051630-
/O.UPG.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0600Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 13 to 18 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 
  nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 1 AM Tuesday to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 9:17 PM EST, 5 hours 32 minutes earlier.

Area forecast discussion, Feb 2, 9:17 PM EST, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
917 PM EST Fri Feb 2 2024

...New UPDATE, MARINE, FIRE WEATHER, AVIATION...

.UPDATE...
Issued at 917 PM EST Fri Feb 2 2024

Cool and dry conditions persist this evening into tonight. Clear
skies and light winds will support patchy fog development across
the western peninsula. Latest model guidance suggests developing fog
could drift into portions of Lake and Osceola counties, potentially
reaching the western extent of Orange and Seminole counties by the
early morning hours. Low temperatures are forecast to range the mid
40s, remaining slightly warmer along the Treasure Coast.

&&

.MARINE...
Issued at 917 PM EST Fri Feb 2 2024

Tonight-Saturday...West-northwest winds veer through the period,
generally remaining 10 kts or less. Winds become north by sunrise,
further veering east into Saturday evening. Seas of 4-5 ft subside
to become 3-4 ft tomorrow afternoon. Dry conditions persist.

&&

.FIRE WEATHER...
Issued at 200 PM EST Fri Feb 2 2024

Sat (previous)...Light north morning winds veering NE/ENE up to 10
mph. Min RHs falling to 35-45pct areawide. Dispersion Fair to
Generally Good.

&&

.AVIATION...
(00Z TAFS)
Issued at 917 PM EST Fri Feb 2 2024

Light northwest winds veer overnight, becoming north by sunrise.
Winds further veer east into to the afternoon, generally remaining
less than 10 kts. Fog is forecast to develop across the western
peninsula tonight, drifting towards the interior terminals into the
early morning hours. Have included TEMPOs for MVFR VIS at MCO/ISM
from 10/13Z with this package, and trends in model guidance will
continue to be monitored.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  46  70  56  72 /   0   0  10  90
MCO  46  73  56  72 /   0   0  10  90
MLB  49  71  60  73 /   0   0  10  90
VRB  49  73  59  75 /   0   0  10  90
LEE  45  72  55  70 /   0   0  10  90
SFB  45  73  56  71 /   0   0  10  90
ORL  47  73  57  71 /   0   0  10  90
FPR  48  74  58  75 /   0   0  10  90

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Law/Weitlich
Hazardous weather outlook, Feb 2, 7:32 PM EST, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
732 PM EST Fri Feb 2 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-031245-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
732 PM EST Fri Feb 2 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
Patchy dense fog will be possible late tonight into early Saturday
morning across potions of western Orange, Seminole and Lake
counties as well as northwestern Osceola county. If you encounter
patchy dense fog while driving, slow down, use your headlights,
and leave plenty of distance ahead of you.

.RIP CURRENT IMPACT...
A High Risk of dangerous rip currents continues at all east
central Florida beaches tonight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A Moderate risk of dangerous rip currents will exist at the beaches
this weekend.

High rain chances with isolated thunderstorms will occur Sunday
and again Monday. The primary threat will be occasional cloud to
ground strikes, gusty winds and locally heavy rain. Small hail
will be possible Monday due to very cold temperatures aloft.

As low pressure pulls east of the area Monday night and Tuesday,
strong north winds will produce windy conditions along the coast
and possible Gale conditions over the local Atlantic waters.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Law

Nearby

Small Craft Advisories in Florida, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.